# SDR AALA20170309003

- Difficulty date: March 9, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 18,200 hours, 7,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT TRANSITION PANEL AT BS 727E PLUS 10 INCHES AND 767. REPAIRED TRANSITION ANGLE IAW SRM 51-10-02 AND SRM 53-00-53-2R-5.
